Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An extrapolation theorem in the theory of $ A\sb{p}$ weights


Author: José García-Cuerva
Journal: Proc. Amer. Math. Soc. 87 (1983), 422-426
MSC: Primary 42B25; Secondary 47A30
MathSciNet review: 684631
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new proof is given of the extrapolation theorem of J. L. Rubio de Francia [7]. Unlike the proof in [7], the proof presented here is independent of the theory of vector valued inequalities.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B25, 47A30

Retrieve articles in all journals with MSC: 42B25, 47A30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0684631-X
Keywords: $ {A_p}$ weights
Article copyright: © Copyright 1983 American Mathematical Society